I first started taking pregabalin 75mg twice a day 2 months ago. For the first week of taking pregabalin I noticed a huge difference in my anxiety. I felt about 85% anxiety free. But after the first week I started experiencing some nasty side effects. Really bad dizziness and I felt like I was shaking and twitching. I have also felt like it has been giving me mood swings and I have been feeling very agitated. Some days I feel like the pregabalin is helping my anxiety. But other days I don't feel like it's helping all that much. It sometimes feels like the pregabalin is giving me a high. But when the high wheres off that's when the anxiety kicks in. Some of the side effects actually make me really anxious. I also experienced extremely bad anxiety dizziness shaking agitation and insomnia after I had 2 glasses of wine while taking the pregabalin. It was in the middle of the night I started experiencing these really nasty feelings. I contacted my doctor and he told me it was ok to drink alcohol in moderation on pregabalin? I was just wondering if a lot of these nasty side effects I have been experiencing will get better the longer I am on the pregbalin? Or am I better stopping the pregabaln?
- Pregabalin Information for Consumers
- Pregabalin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pregabalin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 May 2012 • 1 answer
Updated 21 Jan 2014 • 2 answers
Updated 20 Feb 2018 • 1 answer
Updated 3 Aug 2018 • 2 answers
Updated 4 days ago • 1 answer